Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I need Risperdal??!!

Posted by Noa on December 18, 1999, at 14:30:10

In reply to Re: I need Risperdal??!!, posted by CraigF on December 18, 1999, at 13:50:36

Glad to hear you are ok. It took a while for the initial negative effects of serzone to wear off for me. It is still sedating, esp. at the increased dose (was at 150, now at 225), but that is ok. I only take it in the evening. I admire your patience for waiting to see how your mix holds up. I have been very impatient myself.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:16687